# SDR DALA2015102206360

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 2021-2074 FOUND SEAT TRACK OUT OF LIMITS AT BS 494, RT INBD.  CUTOUT AND PERMANENTLY REPAIRED DAMAGED SEAT TRACK SECTION FROM FS 440-569.5, RBL 24.5 IAW SRM REPAIR 3 PG 203, FIG 201 & SWPM 707, 727-787, INSTALLED ID TAG IAW PS  900-5-1, NR 04.
